# SDR 2005FA0000803

- Difficulty date: May 21, 2005
- Submitted: June 1, 2005
- Operation: General aviation
- Aircraft: N198HB
- Make and model: Lear 60LEAR
- Aircraft serial: 198
- Aircraft time: 2,257 hours, 1,618 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Support Bracket
- Part number: 5412481026
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REINSTALLATION OF RUDDER ASSY, FOUND RUDDER SUPPORT BRACKET AND STIFFENER ANGLE CRACKED UNDER RUDDER PRIMARY TRAVEL STOP AT FRAME STA 48.  PROBABLE CAUSE: RUDDER OVER TRAVELING AGAINST PRIMARY STOP, WHEN GUST LOCK NOT INSTALLED AND WHEN PARKED OUTSIDE N WINDY CONDITIONS.  REC: ENSURE FLIGHT CONTROL GUST LOCKS ARE INSTALLED WHEN PARKED OUTSIDE.  (EA09200505204) (K)
